# SDR UPS05844796

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6012235
- Part serial: 0361
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS FAIL PRE-DEPARTURE CHECK.  SWITCH NOT LEFT ENGAGED OVER W/E.  REPLACED BATTERY PER MM 33-50-01-2.
